# SDR QMLA2012091112150

- Difficulty date: September 11, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N409GA
- Make and model: Bell 407
- Aircraft serial: 53790
- Aircraft time: 2,879 hours, 7,231 cycles
- Engine: Allsn 250C47B
- Engine time: 2,699 hours, 5,409 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206032308107
- Condition: Cracked
- Location: Bs 231.47
- Part time: 2,879 hours, 7,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM ATTACH FRAME, PN 407-030-027-101 WAS REPLACED BY UNITED ROTORCRAFT DUE TO CRACKING.  A CRACK WAS DISCOVERED IN FRAME INSTALLATION ANGLE, PN 206-032-308-107 IN THE APEX OF THE BEND WHERE IT ATTACHES TO ABOVE MENTIONED TAILBOOM ATTACH FRAME.  CRACKS IN THIS AREA (TAILBOOM ATTACH) ARE COMMON AMONG THESE ACFT.
